“It provides your child with quick relief from flu and cold symptoms, including fever, chills, nasal congestion, headache, muscle and joint pain, sore throat, sinusitis and related aches and pains. This product is intended only for patients with flu or cold symptoms accompanied by nasal congestion.
Pharmaceutical form
White to pale yellow powder for oral solution with lemon aroma.
Drug substance and its quantity
Medicinal substances: paracetamol 300 mg, phenylephrine hydrochloride 5 mg, ascorbic acid 20 mg.
Excipients: sucrose, anhydrous citric acid, sodium citrate dihydrate, dried corn starch, lemon flavor (contains: natural and natural-identical aromatics, corn maltodextrin, oxidized corn starch, butylated hydroxyanisole), sodium cyclamate, sodium saccharin, curcumin (E100) and colloidal. anhydrous silica.
How to use
Pour the contents of the sachet into a glass or cup and fill with hot water (approximately 125 ml).
Stir until the powder dissolves.
Add cold water and sweeten with honey or sugar to taste.
Give your child a warm drink.
Children from 6 to 12 years old
The recommended dose is 1 sachet every 4-6 hours as needed.
Minimum interval 4 hours
between doses, the maximum daily dose must be observed – 4 sachets within 24 hours.
The maximum duration of treatment without consulting a doctor is 3 days.
If symptoms persist, contact your doctor.
Children under 6 years old:
The product is not given to children under 6 years of age.
What to watch out for”
COLDREX MAXGRIP drink LEMON bags 10,COLDREX Junior citron 10 sáčků
€14.68
It will quickly and effectively relieve your child of flu and cold symptoms, reduce fever, and relieve nasal congestion and pain. For children from 6 years old.
SKU:
Czlekanonp86SP
Categories: Flu and cold, Pharmacy
Brand: GSK CONSUMER HEALTHCARE (GLAXOSMITHKLINE)
Description
Additional information
Shipping & Delivery
Related products
Luxidropin Rosal, 10ml, UNIPHARM
€0.00
Calcium Hasco, 115,6mg/5ml, 150ml, HASCO-LEK
€6.64